# SDR DALA2019011200221

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 46,134 hours, 32,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW DAMAGE AT PREVIOUS MONITOR PLACARD LH FUSELAGE STA 237 AT CUSP LINE (MKD). NRC 001-0242:5300-2018/010 00016: PRI 574366-14 REV O-2 MATCHES ER/A 574366-14 REV O STEPS 1-8. (LP #0899736)
